User menu

Acute amiodarone toxicity due to an administration error: could excipient be responsible?

Bibliographic reference Masi, Silvana ; de Cléty, Stéphan Clément ; Anslot, Christine ; Detaille, Thierry. Acute amiodarone toxicity due to an administration error: could excipient be responsible?. In: British journal of clinical pharmacology, Vol. 67, no. 6, p. 691-3 (2009)
Permanent URL http://hdl.handle.net/2078.1/22331
  1. Gill, Drugs, 43, 69 (1992)
  2. Munoz, Eur Heart J, 9, 142 (1988)
  3. Gough, J Cardiovasc Pharmacol, 4, 375 (1982)
  4. Yasaka, Cardiovasc Res, 13, 717 (1979)
  5. Kimura, Toxicol Appl Pharmacol, 18, 60 (1971)
  6. Center for Disease Control and Prevention, MMWR Morb Mortal Wkly Rep, 31, 290 (1982)
  7. Brown, Lancet, 1, 1250 (1982)
  8. Gallik, Am J Cardiol, 90, 964 (2002)
  9. Somberg, Cardiovasc Drugs Ther, 18, 345 (2004)
  10. Salgado, Clin Exp Pharmacol Physiol, 34, 870 (2007)
  11. Somberg, Am J Cardiol, 93, 576 (2004)
  12. Burri, Eur J Pediatr, 162, 880 (2003)